It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Sleep Disorders Message Board


Sleep Disorders Board Index


Hi all!

I'm picking up my Lunesta tomorrow-been taking Ambien for quite a while(around 2 years), it's the only thing that has ever let me fall asleep calmly & quickly. However, I've had to increase the dose, and I don't stay asleep for more than 4 hrs, so I'm excited about the Lunesta.

Here is my list of sleep meds, and I know everyone different, this is just how they effected me:
Ambien(10-20mg):always help me fall asleep & stay asleep for a few hours(as long as i take it in bed) takes away pain & anxiety, only sleep med that I can wake up next day fairly easily with, like it too much, concerned that it causes depression, cut down to 5mg over 6 months but can't stay asleep on it at all at such a low dose

Trazodone:took once,felt like an elephant sat on my head, heart started racing, trouble falling asleep, had horrible nightmares, and woke up with the worst headache of my life which lasted all day

Restoril:no help in falling asleep

Ativan:not dependable, feel fluish the next few days

Benadryl, Tylenol PM:don't like the foggy feeling, and cause way too much grogginess the next day

Sonata:Ambien lite
Feel free to ask any questions & I will post with my Lunesta experience on Sunday

:dizzy:
Septemberwoman-thanks for sharing your experience!I felt the same exact thing with the Ambien-pain-gone-I tried to get my psych to start a study of ambien for pain management. If there only wasn't an amnesia issue it would have been a miracle drug for me.
I'd love to talk to you about the pain issues & fibro because I have some stuff going on there as well that I'm desperately trying to figure out and could really use some help.
Would you email me at [email][email protected][/email] when you get a chance?Thank you!!!





All times are GMT -7. The time now is 06:22 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!